On the Parameterized Complexity for Token Jumping on Graphs. Ito, T., Kamiński, M., Ono, H., Suzuki, A., Uehara, R., & Yamanaka, K. In Gopal, T. V., Agrawal, M., Li, A., & Cooper, S. B., editors, Proceedings of TAMC 2014, volume 8402, of LNCS, pages 341–351, 2014. Springer.
doi  bibtex   
@inproceedings{conf/tamc/ItoKOSUY14,
	title         = {{On the Parameterized Complexity for Token Jumping on Graphs}},
	author        = {Takehiro Ito and Marcin Kami\'{n}ski and Hirotaka Ono and Akira Suzuki and Ryuhei Uehara and Katsuhisa Yamanaka},
	year          = {2014},
	booktitle     = {Proceedings of TAMC 2014},
	publisher     = {Springer},
	series        = {LNCS},
	volume        = {8402},
	pages         = {341--351},
	doi           = {10.1007/978-3-319-06089-7_24},
	editor        = {Gopal, T. V. and Agrawal, Manindra and Li, Angsheng and Cooper, S. Barry}
}

Downloads: 0